# SDR DL767040957

- Difficulty date: October 10, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 67,506 hours, 32,796 cycles
- Engine: Ge CF680A2
- Engine time: 58,478 hours, 28,325 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RAN ENGINES AND PACKS.  INSPECTED AIRCRAFT, UNABLE TO DUPLICATE.
